# SDR SWAA2014121234971

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 33,594 hours, 20,052 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, FIRE WARNING & BELL AFT CARGO, BOTH FIRE BOTTLES BLOWN.  TESTED SYS IAW MM.  FALSE INDICATION.  R & R CARGO FIRE BOTTLE IAW MM.
